MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2011

[Pancytopenia in the course of acute valproic acid poisoning--case report].

Klimaszyk Dorota, Łukasik-Głebocka Magdalena

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Hematological disturbances are rare, but potentially serious complication of chronic valproate therapy. Transient asymptomatic thrombocytopenia is most frequently described. Less common toxicities include neutropenia and anemia. 58 years old female with pancytopenia in the course of acute valproic acid intoxication was described. She had been treated with unknown dose of valproic acid for eight years. At admission leucocytes and erythrocytes counts were normal, but platelets were diminished (36 x 10(9)/ L). Maximum serum concentration of valproic acid reached 668 microg/mL in first 24 hours of treatment, and had dropped into the therapeutic range during following 12 hours. Thrombocytopenia, leucopenia and anemia with minimal values that reached 10x10(9)/L, 1,97 x 10(9)/L and 1,71 x 10(9)/L were observed. These disturbances were accompanied by spontaneous nasal bleeding that required tamponade. Symptomatic treatment with platelets (25 units) and red blood cells (2 units) transfusions were effectively applied. After 197 hours of treatment trend in blood parameters improvement was seen.

Для цитирования: Klimaszyk Dorota, Łukasik-Głebocka Magdalena. [Pancytopenia in the course of acute valproic acid poisoning--case report].. Przeglad lekarski. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.